Remainders and products of compactifications


Kuyucu F.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.37, no.6, pp.321-324, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 6
  • Publication Date: 2006
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.321-324

Abstract

In [1] a product operation of compactifications is defined. In this paper, we investigate the relations among products of some compactifications of X, compactifications generated by some subsets of C* (X) and some remainders of X.